# SDR CA030423004

- Difficulty date: March 20, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 9,652 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 0432001646
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEADING EDGE RIB ASSEMBLIES ARE VERY DIFFICULT TO SEE.THE USE OF A MIRROR THROUGH THE HORIZONTAL SPAR AND RIB LIGHTNING HOLES IS THE ONLY WAY TO SEE THE CRACKS ALONG THE TABS.I HAVE INCLUDED TWO PHOTOS. ONE OF THE PHOTOS SHOWS A NEW PART AND WERE THE LOCATION OF THE CRACKS HAVE BEEN(ALONG THE TABS: UPPER AND LOWER).WE BELIEVE THE RIBS ARE CRACKING DUE TO IMPROPER GROUND HANDLING.THE PRACTICE OF PUSHING THE AIRCRAFTS TAIL DOWN BY ITS SPAR IN ORDER TO ROTATE THE AIRCRAFT IN POSITION MAY BE DAMAGING THESE RIBS. BOTH RIBS WERE REPLACED WITH NEW.THE TAIL SURFACES WERE REMOVED AND REINSTALLED.
